# SDR UPS203656

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND MAINTENANCE FOUND EMERGENCY LIGHT FIXTURE OVER ENTRY DOOR WILL NOT STAY UP.  RETORQUED MOUNT SCREW.
